# SDR DLL10960190

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1088
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 1504400
- Condition: Cracked
- Location: Fs 1212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INSPECTION SI 7-70645-12, THE FS 1212 CANTED BULKHEAD WAS FOUND WITH A 12 INCH LONG VERTICAL CRACK AT RBL 22.5.  THE SUBJECT WEB IS M/F .050 7075 T6 CLAD SHEET.  ACCOMPLISHED REPAIRS PER DL ERA 273152-14.
